MathSciNet Relay Station
MathSciNet bibliographic data
MR632456 46B20 (47B05 60G15)
Benyamini, Y.; Gordon, Y. Random factorization of operators between Banach spaces. J. Analyse Math. 39 (1981), 45–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement